# SDR DLL19992666

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR APPEARED IN CABIN DURING LAST 5 - 10 MINUTES OF FLIGHT PRIMARILY IN THE REAR OF B-ZONE.  FORWARD TO MCO AND PLAC PER MEL 25-99-06.  FLIGHT ATTENDANTS REPORTED AN ELECTRICAL ODOR.  CHECKED CABIN LIGHTING SYS, ALL OK.  CHECKED MID AND AFT GALLEY EQUIPMENT.  NO ODOR NOTED.  CHECKED PA AND CABIN INTERPHONE   SYS AND VIDEO SYS OPERATION, ALL OK.  NO ODOR NOTED IN CABIN.  PERFORMED PSS/PES SYS TEST.  PSS TEST OK, PES SYS FAILED ALL SEAT ROWS AFT OF ROW 28 B-ZONE.  DISABLED PSS/PES SYS, PULLED AND CLAMPED C/B 2D11 AND C/B F14 AT CABIN OVERHEAD PNL (CB4).
